The complex Monge-Ampère equation with a gradient term

Valentino Tosatti, Ben Weinkove

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the complex Monge-Ampère equation with an additional linear gradient term inside the determinant.We prove existence and uniqueness of solutions to this equation on compact Hermitian manifolds.

Original languageEnglish (US)
Pages (from-to)1005-1024
Number of pages20
JournalPure and Applied Mathematics Quarterly
Volume17
Issue number3
DOIs
StatePublished - 2021

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The complex Monge-Ampère equation with a gradient term'. Together they form a unique fingerprint.

Cite this